Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 15, NWS Cleveland, OH

March 1, 20178 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 1, 2017, 3:59 AM EST for 8 counties in Ohio. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 3:59 AM EST (08:59 UTC)
Expired
Mar 1, 2017, 5:00 AM EST
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, OH, Erie County, OH, Hancock County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 106 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 3:59 AM ESTTSTM WND DMGFindlay, OHSIDING WAS RIPPED OFF OF A HOUSE. THREE ADJACENT HOUSES LOST ROOFING OR HAD WINDOWS BROKEN. SEVERAL LARGE TREE LIMBS DOWN IN THE AREA.
Mar 1, 4:01 AM ESTTSTM WND GST 58Findlay Airport, OH
Mar 1, 4:03 AM ESTTSTM WND DMG4 N Oak Harbor, OHPOWER POLE DOWN. TIME ESTIMATED FROM RADAR.
Mar 1, 4:09 AM ESTTSTM WND DMGVanlue, OHSEVERAL TREES UP TO 2 FEET IN DIAMETER DOWN. AN APPROX. 10'X20' CHICKEN COUP WAS THROWN ONTO ANOTHER BUILDING, AND A COUPLE GRAVITY BARRELS WERE MOVED. A COUPLE OF BARNS COLLAPSED, THOUGH THE ORIGINAL STRUCTURAL INTEGRITY WAS NOT KNOWN.
Mar 1, 4:10 AM ESTTSTM WND DMGTiffin, OHTHUNDERSTORM WINDS DOWNED OVER TWO DOZEN TREES IN SOUTHERN SENECA COUNTY.
Mar 1, 4:35 AM ESTTSTM WND DMG4 S Fremont, OHMULTIPLE TREES DOWN SOUTHERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 7:37 PM ESTSevere Thunderstorm WatchSPC8 hr
Mar 1, 3:24 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 384 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
384 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

679 
WUUS51 KCLE 010859
SVRCLE
OHC033-043-063-123-143-147-173-175-011000-
/O.NEW.KCLE.SV.W.0015.170301T0859Z-170301T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
359 AM EST WED MAR 1 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Erie County in north central Ohio...
  Seneca County in northwestern Ohio...
  Sandusky County in northwestern Ohio...
  Wyandot County in northwestern Ohio...
  Crawford County in north central Ohio...
  Southeastern Wood County in northwestern Ohio...
  Hancock County in northwestern Ohio...

* Until 500 AM EST

* At 359 AM EST, severe thunderstorms were located along a line
  extending from 14 miles northwest of Put-In-Bay to 9 miles north of
  Fostoria to near Findlay, moving east at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Findlay, Tiffin, Fremont, Fostoria, Bucyrus, Upper Sandusky, Port
  Clinton, Bluffton, Kelleys Island, Put-In-Bay, Bellevue, Clyde,
  North Baltimore, Oak Harbor, Gibsonburg, Genoa, Woodville, Forest,
  Arlington and Elmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 8329 4162 8317 4164 8318 4154 8292
      4174 8280 4162 8277 4163 8267 4158 8273
      4161 8276 4162 8279 4143 8285 4071 8284
      4069 8343 4071 8349 4082 8351 4082 8388
      4091 8388
TIME...MOT...LOC 0859Z 264DEG 57KT 4174 8308 4129 8345 4098 8369 

HAIL...1.00IN
WIND...60MPH
 
$$

Sefcovic
3 follow-up statements
807 
WWUS51 KCLE 010916
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
416 AM EST WED MAR 1 2017

OHC063-173-010925-
/O.CAN.KCLE.SV.W.0015.000000T0000Z-170301T1000Z/
Wood OH-Hancock OH-
416 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND HANCOCK
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM EST for
north central and northwestern Ohio.

LAT...LON 4090 8351 4091 8348 4099 8346 4100 8342
      4126 8341 4162 8312 4154 8292 4174 8280
      4162 8278 4163 8267 4158 8273 4162 8279
      4143 8285 4071 8284 4069 8343 4071 8349
TIME...MOT...LOC 0915Z 282DEG 49KT 4151 8309 4105 8334 4092 8347 

$$

OHC033-043-123-143-147-175-011000-
/O.CON.KCLE.SV.W.0015.000000T0000Z-170301T1000Z/
Ottawa OH-Erie OH-Seneca OH-Sandusky OH-Wyandot OH-Crawford OH-
416 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR OTTAWA...ERIE...SENECA...SANDUSKY...WYANDOT AND CRAWFORD
COUNTIES...

At 415 AM EST, severe thunderstorms were located along a line
extending from near Oak Harbor to New Riegel to near Vanlue, moving
east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. At 401 AM, a 58 mph wind gust was reported 
         at Findlay Airport.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Tiffin, Fremont, Fostoria, Bucyrus, Upper Sandusky, Port Clinton,
Kelleys Island, Put-In-Bay, Bellevue, Clyde, Oak Harbor, Gibsonburg,
Green Springs, New Washington, Bloomville, Sycamore, Morral, New
Riegel, Chatfield and Marseilles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4090 8351 4091 8348 4099 8346 4100 8342
      4126 8341 4162 8312 4154 8292 4174 8280
      4162 8278 4163 8267 4158 8273 4162 8279
      4143 8285 4071 8284 4069 8343 4071 8349
TIME...MOT...LOC 0915Z 282DEG 49KT 4151 8309 4105 8334 4092 8347 

HAIL...1.00IN
WIND...60MPH
 
$$

Sefcovic
674 
WWUS51 KCLE 010933
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
433 AM EST WED MAR 1 2017

OHC033-043-123-143-147-175-011000-
/O.CON.KCLE.SV.W.0015.000000T0000Z-170301T1000Z/
Ottawa OH-Erie OH-Seneca OH-Sandusky OH-Wyandot OH-Crawford OH-
433 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR OTTAWA...ERIE...EASTERN SENECA...SOUTHEASTERN SANDUSKY...WYANDOT
AND CRAWFORD COUNTIES...

At 433 AM EST, severe thunderstorms were located along a line
extending from near Kelleys Island to near Chatfield to 7 miles south
of Sycamore, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bucyrus, Upper Sandusky, Port Clinton, Kelleys Island, Put-In-Bay,
Bellevue, Clyde, Green Springs, New Washington, Bloomville, Sycamore,
Morral, Chatfield, Marseilles, Catawba Island, Attica, Benton,
Nevada, Republic and North Robinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4071 8349 4106 8312 4145 8297 4174 8280
      4162 8278 4163 8267 4158 8273 4162 8279
      4143 8285 4071 8284 4069 8343
TIME...MOT...LOC 0933Z 267DEG 58KT 4153 8273 4101 8295 4085 8314 

HAIL...1.00IN
WIND...60MPH
 
$$

Sefcovic
515 
WWUS51 KCLE 010950
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
450 AM EST WED MAR 1 2017

OHC043-123-143-147-175-010958-
/O.CAN.KCLE.SV.W.0015.000000T0000Z-170301T1000Z/
Ottawa OH-Erie OH-Seneca OH-Sandusky OH-Wyandot OH-
450 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR 
OTTAWA...NORTHERN ERIE...EASTERN SENECA...SOUTHEASTERN SANDUSKY AND 
WYANDOT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM EST for
north central and northwestern Ohio.

LAT...LON 4082 8311 4100 8285 4099 8284 4071 8284
      4070 8311
TIME...MOT...LOC 0948Z 272DEG 47KT 4100 8273 4079 8294 

$$

OHC033-011000-
/O.CON.KCLE.SV.W.0015.000000T0000Z-170301T1000Z/
Crawford OH-
450 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR WESTERN CRAWFORD COUNTY...

At 448 AM EST, severe thunderstorms were located along a line
extending from near Willard to Bucyrus, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. Wind damage has been reported in southern 
         Seneca County. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bucyrus, New Washington, North Robinson and Sulpher Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4082 8311 4100 8285 4099 8284 4071 8284
      4070 8311
TIME...MOT...LOC 0948Z 272DEG 47KT 4100 8273 4079 8294 

HAIL...1.00IN
WIND...60MPH
 
$$

Sefcovic

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:42 AM EST, 17 minutes earlier.

Area forecast discussion, Mar 1, 3:42 AM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
342 AM EST Wed Mar 1 2017

.SYNOPSIS...
Low pressure over will move northeast across the central Great
Lakes early today dragging a cold front across the area. This
will be followed by a reinforcing cold front tonight. A weak
clipper low will drop southeast across the area Thursday night
then high pressure will push east across the region Friday night
and Saturday.

&&

.NEAR TERM /THROUGH TODAY/...
Cold front moves through from west to east today beginning late
this morning. Front should be east of the area by mid/late
afternoon. Expecting southwest winds to increase to 20 to 30 mph
with gusts over 40 mph behind the front. Will issue a wind
advisory beginning in the western two thirds of the area at
10am and take it into the evening hours. For the eastern third
will begin at 4pm and go through 4am.

As for weather...radar shows showers and thunderstorms west
central and southwest Ohio moving ENE and should clip our
southern/SERN counties. Of more concern is a squall line west of
the area moving east. Expect this to move into TOL/FDY areas 315
to 330 am and reach KCLE around 6am. If current timing holds and
line is still intact it should move east of the area between 7
and 8am. For the remainder of the morning still expect showers
across the east half during the morning with decreasing chances
west as drier air moves in post front. Will have mainly chance
pops for rain there after mid morning.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
Tonight strong cold advection occur across the area behind the
front. At the same time wrap around moisture will fill back in
across the region so will have rain showers changing to snow
showers. By 06z 850mb temps over the lake drop to -12 to -14c
which will be enough for lake effect snow showers. It should be
a quick shot however as Bufkit shows an inversion clamping down
by thursday morning followed quickly by significant drying above
the inversion. Thursday evening/night a clipper will move
through the Ohio Valley with another shot of snow to the entire
area.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Unchanged from previous issuance...
Not many changes to the long term today. High pressure will
slide across the area on Saturday so the area should be dry. A
weak disturbance will pass to the northeast on Sunday and could
bring some very light precip to the east end of the area. A warm
front from low pressure over the Plains will lift across the
area for the end of the weekend bringing precip chances back to
the area Sunday night and especially Monday. Highs will be
seasonable on Saturday but much above normal weather is again
expected for both Sunday and Monday.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
MVFR ceilings will continue tonight with local IFR ceilings.
Showers and thunderstorms will increase and expand in coverage
from the west through the early morning hours. Some storms will
be severe. Damaging winds will be the greatest threat although
large hail and an isolated tornado are possible. Additional
showers and possible thunderstorms will be develop on Wednesday
especially until the cold front moves across the area in the
afternoon. The greatest threat of severe weather may be with the
early morning activity but strong gusty winds of 40 knots or
more are possible with the cold frontal passage Wednesday
afternoon. Ceilings should improve to VFR on Wednesday but local
MVFR and IFR visibilities are likely in the heavier showers.

OUTLOOK...Non-VFR Wednesday night into Friday.

&&

.MARINE...
Line of storms beginning to move east across Lake Erie early this
morning ahead of a cold front. Winds will increase quickly as the
front moves east across the lake later this morning through the
afternoon hours. Gales are expected for a period later this
afternoon through tonight across the lake, and will continue with
the previously issued Gale Warning as is. Winds will come down
quickly early tomorrow morning. West to northwest flow will continue
into the start of the weekend. A ridge will cross the lake on
Saturday returning the flow to a southerly direction which will then
continue through the end of the period.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory from 4 PM this afternoon to 4 AM EST Thursday
     for OHZ012>014-022-023-033-089.
     Wind Advisory from 10 AM this morning to 4 AM EST Thursday for
     OHZ011-021-032.
     Wind Advisory from 10 AM this morning to 10 PM EST this
     evening for OHZ003-006>010-017>020-027>031-036>038-047.
PA...Wind Advisory from 4 PM this afternoon to 4 AM EST Thursday
     for PAZ001>003.
MARINE...Gale Warning from 4 PM this afternoon to 4 AM EST Thursday for
     LEZ061-146>149-166>169.
     Gale Warning from 1 PM this afternoon to 10 PM EST this
     evening for LEZ142>145-162>165.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...Kubina
AVIATION...Kosarik
MARINE...Greenawalt
Hazardous weather outlook, Mar 1, 3:40 AM EST, 19 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
340 AM EST Wed Mar 1 2017

OHZ003-006>010-017>020-027>031-036>038-047-020845-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
340 AM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ012>014-022-023-033-089-020845-
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning-
Ashtabula Lakeshore-
340 AM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ011-021-032-020845-
Cuyahoga-Summit-Stark-
340 AM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

PAZ001>003-020845-
Northern Erie-Southern Erie-Crawford-
340 AM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ142>145-162>165-020845-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
340 AM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ146>148-166>168-020845-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
340 AM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-149-169-020845-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Conneaut OH to Ripley NY-
340 AM EST Wed Mar 1 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 1, 12:37 AM EST, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1237 AM EST WED MAR 1 2017

OHZ017>019-027>029-036-037-010615-
Seneca-Crawford-Wyandot-Huron-Marion-Richland-Hancock-Morrow-
1237 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HURON...
RICHLAND...SOUTHERN SENECA...MARION...WYANDOT...MORROW...CRAWFORD AND
SOUTHERN HANCOCK COUNTIES...

At 1236 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Arlington to near Richwood. Movement
was northeast at 75 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mansfield, Findlay, Marion, Bucyrus, Upper Sandusky, Bluffton, Mount
Gilead, Galion, Shelby, Willard, Ontario, Lexington, Crestline,
Cardington, Bellville, Plymouth, Arlington, Prospect, New Washington
and Bloomville.

LAT...LON 4098 8388 4112 8266 4055 8236 4055 8264
      4034 8265 4036 8293 4041 8292 4042 8294
      4044 8325 4051 8325 4051 8342 4068 8342
      4071 8349 4082 8350 4082 8388
TIME...MOT...LOC 0536Z 245DEG 63KT 4085 8361 4035 8329

Greenawalt
Local storm report, Mar 1, 2:00 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     TSTM WND GST     CLEVELAND HOPKINS AIRPO 41.41N  81.85W
03/01/2017  M61 MPH          CUYAHOGA           OH   ASOS

&&

BM
Local storm report, Mar 1, 2:55 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
255 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     BLOOMVILLE              41.05N 83.01W
03/01/2017                   SENECA             OH   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN.

0225 AM     TSTM WND DMG     CHESTERLAND             41.52N 81.34W
03/01/2017                   GEAUGA             OH   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN.

0234 AM     TSTM WND DMG     HARTSGROVE              41.60N 80.95W
03/01/2017                   ASHTABULA          OH   FIRE DEPT/RESCUE

            TREE DOWN.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:29 AM ESTSpecial Marine WarningCLE91 min
Mar 1, 12:37 AM ESTSpecial Weather StatementCLECrawford, Hancock, Marion, Morrow, Richland, Wyandot38 min
Mar 1, 12:55 AM ESTSevere Thunderstorm WarningCLEAshland, Crawford, Hancock, Holmes, Huron, Knox and 9 more65 min
Mar 1, 1:15 AM ESTSevere Thunderstorm WarningCLEAshland, Ashtabula, Cuyahoga, Geauga, Lake, Lorain and 4 more60 min
Mar 1, 1:31 AM ESTSpecial Marine WarningCLE89 min
Mar 1, 2:10 AM ESTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull80 min
Mar 1, 2:51 AM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more25 hr
Mar 1, 3:18 AM ESTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood42 min
Mar 1, 3:31 AM ESTSpecial Marine WarningCLE89 min
Mar 1, 4:01 AM ESTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull59 min
Mar 1, 4:31 AM ESTSevere Thunderstorm WarningCLEErie, Lorain44 min
Mar 1, 4:36 AM ESTSpecial Marine WarningCLE84 min
Mar 1, 4:38 AM ESTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Richland52 min
Mar 1, 5:04 AM ESTSpecial Marine WarningCLE86 min
Mar 1, 5:09 AM ESTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Lorain, Portage, Summit66 min
Mar 1, 5:13 AM ESTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland47 min
Mar 1, 5:24 AM ESTSevere Thunderstorm WarningCLELorain, Medina, Portage, Summit51 min
Mar 1, 5:36 AM ESTTornado WarningCLECuyahoga, Geauga, Medina, Summit24 min
Mar 1, 5:45 AM ESTSevere Thunderstorm WarningCLEAshtabula75 min
Mar 1, 5:46 AM ESTSpecial Marine WarningCLE59 min
Mar 1, 5:49 AM ESTTornado WarningCLEMedina, Summit26 min
Mar 1, 5:54 AM ESTTornado WarningCLEPortage, Summit36 min
Mar 1, 6:05 AM ESTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull59 min
Mar 1, 4:03 PM ESTSpecial Weather StatementCLEAshtabula, Geauga57 min
Mar 1, 4:17 PM ESTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Trumbull58 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.